Alert archive / Kentucky / Tornado Warnings in 2022
Tornado Warning 9, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Apr 13, 2022, 9:55 PM EDT for Bracken County, Mason County, Kentucky; Brown County, Clermont County, Ohio. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2022, 9:55 PM EDT (01:55 UTC)
- Expired
- Apr 13, 2022, 10:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Bracken County, KY, Mason County, KY, Brown County, OH, Clermont County, OH
The radar
The Cincinnati radar (KILN), 80 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 10:01 PM EDT | TSTM WND DMG | 4 Ne Brooksville, KY | TREES REPORTED DOWN IN CHATHAM. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
228
WFUS51 KILN 140155
TORILN
KYC023-161-OHC015-025-140230-
/O.NEW.KILN.TO.W.0009.220414T0155Z-220414T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
955 PM EDT Wed Apr 13 2022
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Northern Mason County in northern Kentucky...
Bracken County in northern Kentucky...
South central Clermont County in southwestern Ohio...
Southern Brown County in southwestern Ohio...
* Until 1030 PM EDT.
* At 955 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Brooksville, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Maysville, Georgetown, Ripley, Aberdeen, Augusta, Brooksville,
Decatur, Russellville, Dover, Higginsport, Germantown, Chilo,
Willow Grove, Bradford, Stonewall, Powersville, Johnsville, South
Ripley, Utopia and Chatham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3879 8420 3891 8376 3886 8369 3864 8370
3860 8404 3860 8408 3861 8408 3859 8411
TIME...MOT...LOC 0155Z 253DEG 53KT 3864 8411
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Hatzos3 follow-up statements
528
WWUS51 KILN 140204
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1004 PM EDT Wed Apr 13 2022
OHC025-140214-
/O.CAN.KILN.TO.W.0009.000000T0000Z-220414T0230Z/
Clermont OH-
1004 PM EDT Wed Apr 13 2022
...THE TORNADO WARNING FOR SOUTH CENTRAL CLERMONT COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3871 8407 3878 8405 3883 8405 3891 8376
3886 8369 3864 8371 3862 8404
TIME...MOT...LOC 0204Z 254DEG 43KT 3868 8399
$$
KYC023-161-OHC015-140230-
/O.CON.KILN.TO.W.0009.000000T0000Z-220414T0230Z/
Mason KY-Bracken KY-Brown OH-
1004 PM EDT Wed Apr 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR
NORTHWESTERN MASON...NORTHEASTERN BRACKEN AND SOUTHERN BROWN
COUNTIES...
At 1004 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Brooksville, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Maysville, Georgetown, Ripley, Aberdeen, Augusta, Brooksville,
Decatur, Russellville, Dover, Higginsport, Germantown, Minerva,
Redoak, Moranburg, Parina, South Ripley, Chatham, Tuckahoe, Stoney
Point and Aa Highway at State Route 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3871 8407 3878 8405 3883 8405 3891 8376
3886 8369 3864 8371 3862 8404
TIME...MOT...LOC 0204Z 254DEG 43KT 3868 8399
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Hatzos436
WWUS51 KILN 140211 RRA
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1011 PM EDT Wed Apr 13 2022
KYC023-140221-
/O.CAN.KILN.TO.W.0009.000000T0000Z-220414T0230Z/
Bracken KY-
1011 PM EDT Wed Apr 13 2022
...THE TORNADO WARNING FOR NORTHEASTERN BRACKEN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3867 8395 3876 8391 3877 8391 3877 8392
3886 8396 3891 8376 3886 8369 3864 8371
3863 8397
TIME...MOT...LOC 0211Z 251DEG 47KT 3878 8389
$$
KYC161-OHC015-140230-
/O.CON.KILN.TO.W.0009.000000T0000Z-220414T0230Z/
Mason KY-Brown OH-
1011 PM EDT Wed Apr 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR
NORTHWESTERN MASON AND SOUTHEASTERN BROWN COUNTIES...
At 1011 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Ripley, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Maysville, Georgetown, Ripley, Aberdeen, Decatur, Russellville,
Dover, Minerva, Redoak, Moranburg, South Ripley and Tuckahoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3867 8395 3876 8391 3877 8391 3877 8392
3886 8396 3891 8376 3886 8369 3864 8371
3863 8397
TIME...MOT...LOC 0211Z 251DEG 47KT 3878 8389
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Hatzos031
WWUS51 KILN 140222
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1022 PM EDT Wed Apr 13 2022
KYC161-OHC015-140231-
/O.EXP.KILN.TO.W.0009.000000T0000Z-220414T0230Z/
Mason KY-Brown OH-
1022 PM EDT Wed Apr 13 2022
...THE TORNADO WARNING FOR NORTHWESTERN MASON AND SOUTHEASTERN BROWN
COUNTIES WILL EXPIRE AT 1030 PM EDT...
The storm which prompted the warning has weakened and no longer
appears capable of producing a tornado. Therefore, the warning will
be allowed to expire.
A severe thunderstorm warning remains in effect for portions of
Mason and Brown counties until 1100 PM.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
LAT...LON 3867 8395 3876 8391 3877 8391 3877 8392
3886 8396 3891 8376 3886 8369 3864 8371
3863 8397
TIME...MOT...LOC 0221Z 253DEG 53KT 3882 8372
$$
HatzosWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Apr 13, 7:49 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Apr 13, 7:49 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 749 PM EDT Wed Apr 13 2022 .SYNOPSIS... A cold front will quickly move through the region tonight with showers and storms likely. High pressure will build in on Thursday, providing mostly sunny skies and cooler temperatures. Next chance of precipitation arrives Friday night with a reinforcing shot of chilly air heading into the weekend. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Showers and thunderstorms will move quickly through the region this evening ahead of a sharp cold front. Strongest storms will affect southwest CWA and Cincy metro area within the next 1-3 hours with an initial line of thunderstorms containing wind gusts to 40 mph, higher in any more organized storms. Remainder of the CWA will see some isolated thunder with widespread showers spreading eastward. Behind the line of showers/storms, the front will rush in late bringing perhaps another line of gusty showers, then falling temperatures. Northwesterly gusts could reach 25-35 mph immediately following the front with the initial cold air advection. Lows will range from around 40 in the west to near 50 in the southeast. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... Rapid clearing will occur early Thursday morning, providing a sunny and breezy day. Despite the cold air advection, warm mid- April sunshine leads to high temperatures in the upper 50s to lower 60s by afternoon. The surface high quickly shifts to the central Appalachians by Thursday night, causing winds to shift back to the southwest. However, clear skies will allow temperatures to drop into the lower 40s by early Friday morning. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... On Friday, the closed low continues its slow trek eastward through Quebec. Deterministic models are picking up on some pcpn being forced at the surface as some vorticity lobes are wrapped around the southern base of the low. However, confidence (as well as moisture) is limited, so kept slight pops for areas south with chance in areas north for Friday night into Saturday morning. Warmer temperatures can be expected in the southern CWA for Friday, with highs in the upper 60s/ low 70s, however, additional cloud cover and slightly higher PoPs in the north will keep those counties a bit cooler, with highs in the low/mid 60s. Additionally, kept winds higher in the north where the lingering pressure gradient is a bit tighter with gusts between 20-25kts Friday daylight hours. Some decent cold air advection allows for cooler temperatures over the weekend, with highs on Saturday in the low 50s to the north, low 60s to the south. Continuing this trend, lows Sunday morning drop into the mid to low 30s for the entire CWA. These temperatures, combined with clear skies and calmer conditions will promote frost development across much of the area. Will add more on this as we get closer and add a note in the HWO for areas where the frost/freeze program has been initiated. Decent consensus between deterministic models that the (much talked about) upper level low will finally be off to the east by Saturday night (the Euro is a bit sluggish with this). Mid-level ridging and surface high pressure builds into the area Sunday morning. This will allow for a dry Easter Sunday, albeit cooler, with highs in the low/mid 50s . Pcpn returns again as models come into somewhat better agreement (in terms of location and timing) on the next system that is brought into the area. A mid level trough digs down into the north central plains and Ohio Valley from Sunday night through Tuesday, with its associated surface low occluding rapidly as it travels over the plains and into our area, bringing pcpn along with it Monday into Tuesday. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... Line of thunderstorms will hit CVG/LUK between 1 and 1:30Z with widespread showers and an occasional thunderstorm affecting DAY and ILN closer to 2-3Z, and showers with a slight chance of thunder. Left thunder out of central OH TAF sites attm, will amend if this trend changes in the next few hours. MVFR cigs/vsbys in showers and storms are expected for a few hours this evening, dropping to MVFR cigs with lighter showers later overnight, and clearing early in the day tomorrow. OUTLOOK...MVFR conditions possible Friday night. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS... NEAR TERM...Franks SHORT TERM... LONG TERM...CA AVIATION...Franks
Hazardous weather outlook, Apr 13, 3:28 AM EDT, 18 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 328 AM EDT Wed Apr 13 2022 OHZ045-046-054>056-063>065-074-140900- Union OH-Delaware-Madison-Franklin OH-Licking-Fayette OH-Pickaway- Fairfield-Hocking- 328 AM EDT Wed Apr 13 2022 This Hazardous Weather Outlook is for Central Ohio. .DAY ONE...Today and tonight. Showers and storms are expected tonight. A few of these storms may be strong to severe, with damaging winds being the primary threat. A tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. KYZ100-OHZ073-080>082-088-140900- Lewis-Ross-Highland-Adams-Pike-Scioto- 328 AM EDT Wed Apr 13 2022 This Hazardous Weather Outlook is for Northeast Kentucky and South Central Ohio. .DAY ONE...Today and tonight. Showers and storms are expected tonight. A few of these storms may be strong to severe, with damaging winds being the primary threat. A tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Temperatures on Saturday night into early Sunday morning will dip into the lower to mid 30s. Areas of front will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. INZ050-058-059-OHZ026-034-035-042>044-051>053-060>062-140900- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Miami-Champaign-Clark-Preble-Montgomery-Greene- 328 AM EDT Wed Apr 13 2022 This Hazardous Weather Outlook is for East Central Indiana and West Central Ohio. .DAY ONE...Today and tonight. Showers and storms are expected this evening into tonight. Some of these storms may be strong to severe, with damaging winds being the primary threat. A tornado or two will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. INZ066-073>075-080-KYZ089>099-OHZ070>072-077>079-140900- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Butler- Warren-Clinton-Hamilton-Clermont-Brown- 328 AM EDT Wed Apr 13 2022 This Hazardous Weather Outlook is for Southeast Indiana, Northern Kentucky and Southwest Ohio. .DAY ONE...Today and tonight. Showers and storms are expected this evening into tonight. Some of these storms may be strong to severe, with damaging winds being the primary threat. A tornado or two will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Temperatures on Saturday night into early Sunday morning will dip into the lower to mid 30s. Areas of front will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Apr 13, 8:57 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Wilmington OH
857 PM EDT Wed Apr 13 2022
KYZ091-092-OHZ077-140130-
Boone KY-Kenton KY-Hamilton OH-
857 PM EDT Wed Apr 13 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN KENTON,
BOONE AND WESTERN HAMILTON COUNTIES THROUGH 930 PM EDT...
At 857 PM EDT, a strong thunderstorm was located over Hidden Valley,
moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Cincinnati, Covington, Florence, Independence, Forest Park, Erlanger,
Newport, Harrison, North College Hill, Edgewood, Elsmere, Wyoming,
Cheviot, Fort Mitchell, Villa Hills, Taylor Mill, Mount Healthy, Fort
Wright, Lawrenceburg and Ludlow.
This includes the following Interstates...
I-71 in Ohio between mile markers 0 and 2.
I-74 in Ohio between mile markers 2 and 19.
I-75 in Kentucky between mile markers 176 and 191.
I-75 in Ohio between mile markers 0 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3892 8488 3896 8483 3897 8483 3901 8485
3903 8488 3907 8488 3911 8482 3926 8482
3929 8450 3893 8450 3889 8479 3890 8481
3890 8487
TIME...MOT...LOC 0057Z 246DEG 38KT 3916 8482
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HatzosLocal storm report, Apr 13, 9:29 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
929 PM EDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST KYMESO OWENTON 5E 38.55N 84.74W
04/13/2022 M50 MPH OWEN KY MESONET
&&
JEGSpecial weather statement, Apr 13, 9:39 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
939 PM EDT Wed Apr 13 2022
KYZ092-093-140215-
Kenton KY-Campbell KY-
939 PM EDT Wed Apr 13 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF KENTON AND CAMPBELL
COUNTIES THROUGH 1015 PM EDT...
At 938 PM EDT, strong thunderstorms were located from Highland
Heights to near Claryville to 6 miles northeast of Crittenden, moving
east at 20 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Covington, Independence, Alexandria, Highland Heights, Taylor Mill,
Claryville, Wilder, New Richmond, Cold Spring, Ryland Heights,
Crestview, Mentor, Fairview, California, Visalia, Grants Lick, Gubser
Mill, White Villa, Campbell County Lake and Fiskburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3880 8455 3904 8451 3900 8430 3897 8430
3894 8427 3888 8425 3885 8429 3883 8435
TIME...MOT...LOC 0138Z 269DEG 17KT 3902 8445 3890 8448 3882 8450
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPHLocal storm report, Apr 13, 9:53 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
953 PM EDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 5 SSE BATESVILLE 39.23N 85.18W
04/13/2022 RIPLEY IN 911 CALL CENTER
LARGE TREE DOWN ON NORTH ADAMS CHURCH ROAD. TIME
ESTIMATED FROM RADAR.
&&
JEGSpecial weather statement, Apr 13, 9:54 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Wilmington OH
954 PM EDT Wed Apr 13 2022
KYZ097-OHZ071-072-078>080-140230-
Bracken KY-Clermont OH-Highland OH-Brown OH-Warren OH-Clinton OH-
954 PM EDT Wed Apr 13 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHERN BRACKEN,
CLERMONT, BROWN, EASTERN WARREN, CLINTON AND WESTERN HIGHLAND
COUNTIES THROUGH 1030 PM EDT...
At 954 PM EDT, strong thunderstorms were located from near
Waynesville to 8 miles southeast of Loveland to Neville, moving east
at 40 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lebanon, Wilmington, Georgetown, Blanchester, Amelia, Mount Orab,
Waynesville, Bethel, Williamsburg, Batavia, Lynchburg, Augusta,
Morrow, Sardinia, Felicity, South Lebanon, Woodville, Maineville,
Owensville and Clarksville.
This includes I-71 in Ohio between mile markers 29 and 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3879 8423 3890 8424 3919 8421 3953 8421
3955 8373 3930 8371 3877 8386
TIME...MOT...LOC 0154Z 253DEG 36KT 3949 8414 3922 8414 3883 8423
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPHLocal storm report, Apr 13, 9:55 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
955 PM EDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND DMG 5 NNW OSGOOD 39.20N 85.33W
04/13/2022 RIPLEY IN 911 CALL CENTER
CONSTRUCTION SIGNS BLOWN DOWN ON 421. TIME ESTIMATED FROM
RADAR.
&&
JEGThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:23 PM EDT | Special Weather Statement | ILN | Carroll, Gallatin | 37 min |
| Apr 13, 8:30 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 45 min |
| Apr 13, 8:57 PM EDT | Special Weather Statement | ILN | Boone, Kenton | 33 min |
| Apr 13, 9:02 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 38 min |
| Apr 13, 9:21 PM EDT | Tornado Warning | ILN | Grant, Owen, Pendleton | 24 min |
| Apr 13, 9:39 PM EDT | Special Weather Statement | ILN | Campbell | 36 min |
| Apr 13, 9:39 PM EDT | Tornado Warning | ILN | Bracken, Pendleton | 36 min |
| Apr 13, 9:48 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Robertson | 42 min |
| Apr 13, 10:14 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 46 min |
| Apr 13, 9:54 PM EDT | Special Weather Statement | ILN | Brown, Clermont, Clinton, Warren | 36 min |
| Apr 13, 10:24 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Highland | 36 min |
| Apr 13, 10:43 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 32 min |
| Apr 13, 10:51 PM EDT | Special Weather Statement | ILN | Fayette, Pickaway, Ross | 39 min |
| Apr 13, 11:17 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 43 min |
| Apr 14, 3:41 AM EDT | Wind Advisory | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 16 hr |
Nearby
Tornado Warnings in Kentucky, 2022Tornado Warnings in Ohio, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.